# SDR SWAA050620

- Difficulty date: February 28, 2005
- Submitted: March 2, 2005
- Operation: Air carrier
- Aircraft: N677AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23289
- Aircraft time: 58,885 hours, 49,215 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A2 CHECK, FOUND 2 EA FUSELAGE SKIN CRACKS BETWEEN BS 749 TO BS 761, BELOW STR 19R.  REPAIRED SKIN PER SRM.
